# SDR SWAA115834

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 26,227 hours, 15,312 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: S256A4042
- Part serial: 12839
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - ON FINAL APPROACH TRAILING EDGE FLAPS WENT ASSYMETIC BETWWEEN POS 5 &10 LEADING EDGE FULL DOWN.  REMOVED AND REPLACED NR 7 FLAP SKEW SENSOR AND FSEU PER MM.
